Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

i took a multi vitamin with 300% vitamin b12 and got a flareup and plugs. i stopped and a few days went away. i took smae brand but wih only 100% b 12 and fine. i took the 300% again and same thing happended.

then swtiched back to 100% b12 and fine.

everything else of the the two types was the same.

mens one a day versus womens one a day

Share this post


Link to post
Share on other sites

You can't call judgments in that short of a time, that's usually a coincidence and not causation. The cycle of acne is much longer and if it were to have an impact of that range it would take weeks. Just some food for thought =)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×